Tsukuba Journal of Mathematics

Remarks on spaces with special type of $k$-networks

Masami Sakai

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 21, Number 2 (1997), 443-448.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496163251

Digital Object Identifier
doi:10.21099/tkbjm/1496163251

Mathematical Reviews number (MathSciNet)
MR1473932

Zentralblatt MATH identifier
0886.54023

Citation

Sakai, Masami. Remarks on spaces with special type of $k$-networks. Tsukuba J. Math. 21 (1997), no. 2, 443--448. doi:10.21099/tkbjm/1496163251. https://projecteuclid.org/euclid.tkbjm/1496163251


Export citation